Follow
Zsolt Lángi
Title
Cited by
Cited by
Year
Ball-polyhedra
K Bezdek, Z Lángi, M Naszódi, P Papez
Discrete & Computational Geometry 38 (2), 201-230, 2007
822007
Density bounds for outer parallel domains of unit ball packings
K Bezdek, Z Lángi
Proceedings of the Steklov Institute of Mathematics 288 (1), 209-225, 2015
162015
On the equilibria of finely discretized curves and surfaces
G Domokos, Z Lángi, T Szabó
Monatshefte für Mathematik 168 (3), 321-345, 2012
142012
Maximum volume polytopes inscribed in the unit sphere
ÁG Horváth, Z Lángi
Monatshefte für Mathematik 181 (2), 341-354, 2016
132016
A topological classification of convex bodies
G Domokos, Z Lángi, T Szabó
Geometriae Dedicata 182 (1), 95-116, 2016
132016
Ball and spindle convexity with respect to a convex body
Z Lángi, M Naszódi, I Talata
Aequationes mathematicae 85 (1), 41-67, 2013
132013
The isoperimetric quotient of a convex body decreases monotonically under the Eikonal abrasion model
G Domokos, Z Lángi
Mathematika 65 (1), 119-129, 2019
122019
Relative distance and packing a body by homothetical copies
Z Lángi, M Lassak
Geombinatorics 13 (1), 29-40, 2003
112003
Balancing polyhedra
G Domokos, F Kovács, Z Lángi, K Regős, PT Varga
arXiv preprint arXiv:1810.05382, 2018
92018
Semi-inner products and the concept of semi-polarity
ÁG Horváth, Z Lángi, M Spirova
Results in Mathematics 71 (1), 127-144, 2017
92017
On the volume of the convex hull of two convex bodies
Á G Horváth, Z Lángi
Monatshefte für Mathematik 174 (2), 219-229, 2014
92014
On diagonalizable operators in Minkowski spaces with the Lipschitz property
Z Lángi
Linear algebra and its applications 433 (11-12), 2161-2167, 2010
92010
On the relative distances of seven points in a plane convex body
A Joós, Z Lángi
Journal of Geometry 87 (1), 83-95, 2007
82007
On the relative distances of six points in a plane convex body
K Böröczky, Z Lángi
Studia Scientiarum Mathematicarum Hungarica 42 (3), 253-264, 2005
82005
On the relative lengths of sides of convex polygons
Z Lángi
Studia Scientiarum Mathematicarum Hungarica 40 (1-2), 115-120, 2003
82003
ALMOST EQUIDISTANT POINTS ON SD-1
K Bezdek, Z Lángi
Periodica Mathematica Hungarica 39 (1-3), 139-144, 2000
82000
On some average properties of convex mosaics
G Domokos, Z Lángi
Experimental Mathematics, 1-11, 2019
72019
On the Bezdek–Pach conjecture for centrally symmetric convex bodies
Z Lángi, M Naszódi
Canadian Mathematical Bulletin 52 (3), 407-415, 2009
72009
On seven points in the boundary of a plane convex body in large relative distances.
Z Lángi
Beiträge zur Algebra und Geometrie 45 (1), 275-281, 2004
72004
A genealogy of convex solids via local and global bifurcations of gradient vector fields
G Domokos, P Holmes, Z Lángi
Journal of Nonlinear Science 26 (6), 1789-1815, 2016
62016
The robustness of equilibria on convex solids
G Domokos, Z Lángi
Mathematika 60 (1), 237-256, 2014
52014
On the multiple Borsuk numbers of sets
M Hujter, Z Lángi
Israel Journal of Mathematics 199 (1), 219-239, 2014
52014
On the perimeters of simple polygons contained in a disk
Z Lángi
Monatshefte für Mathematik 162 (1), 61-67, 2011
52011
A generalization of the discrete isoperimetric inequality for piecewise smooth curves of constant geodesic curvature
B Csikós, Z Lángi, M Naszódi
Periodica Mathematica Hungarica 53 (1), 121-131, 2006
52006
On four points of a convex body in large relative distances
Z Lángi, M Lassak
Geombinatorics 12, 184-190, 2003
52003
Minimizing the mean projections of finite ρ -separable packings
K Bezdek, Z Lángi
Monatshefte für Mathematik 188 (4), 611-620, 2019
42019
An algorithm to find maximum area polygons circumscribed about a convex polygon
M Ausserhofer, S Dann, Z Lángi, G Tóth
Discrete applied mathematics 255, 98-108, 2019
42019
A partial proof of the Erdos-Szekeres conjecture for Hexagons
K Dehnhardt, H Harborth, Z Lángi
J. Pure. Appl. Math., Adv. Appl 2 (1), 69-86, 2009
42009
On the Hadwiger numbers of centrally symmetric starlike disks
Z Lángi
Contributions to Algebra and Geometry 50 (1), 249-257, 2009
42009
Relative distances of points of a convex body
Z Lángi
Ph. D. thesis. Eötvös University, Budapest, Hungary, 2003
42003
Bounds for totally separable translative packings in the plane
K Bezdek, Z Lángi
Discrete & Computational Geometry 63 (1), 49-72, 2020
32020
Plato’s error and a mean field formula for convex mosaics
G Domokos, Z Lángi
Axiomathes, 1-17, 2019
32019
Centering Koebe polyhedra via M\" obius transformations
Z Lángi
arXiv preprint arXiv:1804.07572, 2018
32018
The evolution of geological shape descriptors under distance-driven flows
G Domokos, Z Lángi
Mathematical Geosciences 50 (3), 337-363, 2018
32018
On non-separable families of positive homothetic convex bodies
K Bezdek, Z Lángi
Discrete & Computational Geometry 56 (3), 802-813, 2016
32016
Decompositions of a polygon into centrally symmetric pieces
J Frittmann, Z Lángi
Mediterranean Journal of Mathematics 13 (5), 3629-3649, 2016
32016
On the Hadwiger numbers of starlike disks
Z Lángi
European Journal of Combinatorics 32 (8), 1203-1212, 2011
32011
From the separable Tammes problem to extremal distributions of great circles in the unit sphere
K Bezdek, Z Lángi
arXiv preprint arXiv:2201.11234, 2022
22022
Tracking critical points on evolving curves and surfaces
G Domokos, Z Lángi, AA Sipos
Experimental Mathematics 31 (1), 1-20, 2022
22022
From spherical to Euclidean illumination
K Bezdek, Z Lángi
Monatshefte für Mathematik 192 (3), 483-492, 2020
22020
Volume of the Minkowski sums of Star-shaped sets
M Fradelizi, Z Lángi, A Zvavitch
arXiv preprint arXiv:1910.06146, 2019
22019
Volumetric Discrete Geometry
K Bezdek, Z Lángi
Chapman and Hall/CRC, 2019
22019
A characterization of affinely regular polygons
Z Lángi
Aequationes mathematicae 92 (6), 1037-1049, 2018
22018
On a normed version of a Rogers–Shephard type problem
Z Lángi
Israel Journal of Mathematics 212 (1), 203-217, 2016
22016
Isoperimetric Problems For Zonotopes
A Joós, Z Lángi
arXiv preprint arXiv:2206.03204, 2022
12022
An isoperimetric problem for three-dimensional parallelohedra
Z Lángi
Pacific Journal of Mathematics 316 (1), 169-181, 2022
12022
Hexagon tilings of the plane that are not edge-to-edge
D Frettlöh, A Glazyrin, Z Lángi
Acta Mathematica Hungarica 164 (2), 341-349, 2021
12021
On multiple Borsuk numbers in normed spaces
Z Lángi, M Naszódi
Studia Scientiarum Mathematicarum Hungarica 54 (1), 13-26, 2017
12017
Separation with restricted families of sets
Z Lángi, M Naszódi, J Pach, G Tardos, G Tóth
Journal of Combinatorial Theory, Series A 144, 292-305, 2016
12016
On the average number of normals through points of a convex body
G Domokos, Z Lángi
Studia Scientiarum Mathematicarum Hungarica 52 (4), 457-476, 2015
12015
On global equilibria of finely discretized curves and surfaces
G Domokos, Z Langi
arXiv preprint arXiv:1410.5176, 2014
12014
On the perimeters of simple polygons contained in a plane convex body
Z Lángi
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 54 …, 2013
12013
Ellipsoid characterization theorems
Z Lángi
Advances in Geometry 13 (1), 145-154, 2013
12013
Kirchberger-type theorems for separation by convex domains
Z Lángi, M Naszódi
Periodica Mathematica Hungarica 57 (2), 185-196, 2008
12008
Convexity Problems in Spaces of Constant Curvature and in Normed Spaces
Z Lángi
12008
Discrete isoperimetric problems in spaces of constant curvature
B Basit, Z Langi
arXiv preprint arXiv:2206.04323, 2022
2022
An analogue of a theorem of Steinitz for ball polyhedra in R 3
SM Almohammad, Z Lángi, M Naszódi
Aequationes mathematicae 96 (2), 403-415, 2022
2022
A solution to some problems of Conway and Guy on monostable polyhedra
Z Lángi
Bulletin of the London Mathematical Society 54 (2), 501-516, 2022
2022
Extremal convex polygons inscribed in a given convex polygon
CL Ködmön, Z Lángi
Computational Geometry 102, 101844, 2022
2022
On the convex hull and homothetic convex hull functions of a convex body
Á G Horváth, Z Lángi
Geometriae Dedicata 216 (1), 1-12, 2022
2022
On k-diametral point configurations in Minkowski spaces
K Bezdek, Z Lángi
Discrete Mathematics 345 (2), 112700, 2022
2022
A characterization of the symmetry groups of mono-monostatic convex bodies
G Domokos, Z Lángi, P Várkonyi
arXiv preprint arXiv:2112.06079, 2021
2021
On monohedral tilings of a regular polygon
B Basit, Z Lángi
arXiv preprint arXiv:2109.14264, 2021
2021
Morse-Smale complexes on convex polyhedra
B Ludmány, Z Lángi, G Domokos
arXiv preprint arXiv:2106.11626, 2021
2021
On generalized Minkowski arrangements
M Kadlicskó, Z Lángi
arXiv preprint arXiv:2102.03541, 2021
2021
Extremal convex polygons inscribed in a given convex polygon
C Lili Ködmön, Z Lángi
arXiv e-prints, arXiv: 2101.03061, 2021
2021
An analogue of a theorem of Steinitz for ball polyhedra in
SM Almohammad, M Naszódi, Z Lángi
arXiv preprint arXiv:2011.10105, 2020
2020
An analogue of a theorem of Steinitz for ball polyhedra in
S Mezal Almohammad, M Naszódi, Z Lángi
arXiv e-prints, arXiv: 2011.10105, 2020
2020
Tiling a circular disc with congruent pieces
Á Kurusa, L Zsolt, V Vígh
Mediterranean Journal of Mathematics 17 (5), 1-15, 2020
2020
Konvex poliéderek stabil lapjai
Z Lángi
Középiskolai Matematikai és Fizikai Lapok 69 (5), 258-264, 2019
2019
Proofs on the Volume of the Convex Hull of a Pair of Convex Bodies
Z Lángi
Volumetric Discrete Geometry, 131-158, 2019
2019
Proofs on Volumetric Properties of (m, d)-scribed Polytopes
Z Lángi
Volumetric Discrete Geometry, 83-129, 2019
2019
More Proofs on Volumetric Properties of Separable Packings
Z Lángi
Volumetric Discrete Geometry, 239-257, 2019
2019
Volumetric Properties of (m, d)-scribed Polytopes
Z Lángi
Volumetric Discrete Geometry, 3-21, 2019
2019
More on Volumetric Properties of Separable Packings
Z Lángi
Volumetric Discrete Geometry, 67-79, 2019
2019
Proofs on the Kneser-Poulsen Conjecture
Z Lángi
Volumetric Discrete Geometry, 159-185, 2019
2019
Volume of the Convex Hull of a Pair of Convex Bodies
Z Lángi
Volumetric Discrete Geometry, 23-36, 2019
2019
Open Problems: An Overview
Z Lángi
Volumetric Discrete Geometry, 259-263, 2019
2019
The Kneser-Poulsen Conjecture Revisited
Z Lángi
Volumetric Discrete Geometry, 37-47, 2019
2019
Proofs on Volumetric Bounds for Contact Numbers
Z Lángi
Volumetric Discrete Geometry, 187-238, 2019
2019
Volumetric Bounds for Contact Numbers
Z Lángi
Volumetric Discrete Geometry, 49-66, 2019
2019
A shape evolution model under affine transformations
G Domokos, Z Lángi, M Mezei
Mediterranean Journal of Mathematics 14 (5), 1-15, 2017
2017
The evolution of geophysical shape descriptors under distance-driven flows
G Domokos, Z Langi
arXiv preprint arXiv:1410.5181, 2014
2014
ON STATIC EQUILIBRIA AND ISOPERIMETRIC RATIO OF AFFINE FAMILIES OF CONVEX BODIES
G DOMOKOS, Z LÁNGI
arXiv preprint arXiv:1410.5181, 2014
2014
Merev testek statikai egyensúlya: morfológia, topológia és evolúció= Static equilibria of rigid bodies: morphology, topology and evolution.
G Domokos, Z Lángi, AÁ Sipos, T Szabó, Á Török, PL Várkonyi
OTKA Kutatási Jelentések| OTKA Research Reports, 2013
2013
On universal covers for four-dimensional sets of a given diameter
Z Lángi
arXiv preprint arXiv:1007.2520, 2010
2010
On the Borsuk number of four-dimensional sets
Z Langi
arXiv preprint arXiv:1007.2518, 2010
2010
On diagonalizable, adjoint abelian operators in Minkowski spaces with the Lipschitz property
Z Langi
2010
Covering a plane convex body by its negative homothets
Z Lángi
Journal of Geometry 92 (1), 91-99, 2009
2009
Diszkrét geometria és geometriai konvexitás= Discrete geometry and geometric convexity
K Bezdek, K Böröczky, E Daróczy Kiss, A Joós, G Kertész, G Kiss, Z Lángi, ...
OTKA Kutatási Jelentések| OTKA Research Reports, 2007
2007
Geombinatorics Journal _ Volume 13 Issue 1-July 2003
M Brewer, A Hughes, L Pudwell, A Kuzminykh, Z Langi, M Lassak, ...
Geombinatorics 13 (1), 2003
2003
Geombinatorics Journal _ Volume 12 Issue 4-April 2003
W Paulsen, B Grunbaum, P Johnson Jr, Z Langi, M Lassak, A Soifer, ...
Geombinatorics 12 (4), 2003
2003
GEOMB IN AT ORICS
W Paulsen, B Grünbaum, PD Johnson, Z Lángi, M Lassak, A Soifer, ...
2003
Relative distance of boundary points of a convex body and touching by homothetical copies
Z LANGI
Bull. Polish Acad. Sci. Math 51, 439-444, 2003
2003
CLASSIFICATION OF AT MOST THREE MONOHEDRAL TILING OF A REGULAR POLYGON
B BASIT, Z LÁNGI
ISOPERIMETRIC PROBLEMS FOR THREE-DIMENSIONAL PARALLELOHEDRA AND TRANSLATIVE, CONVEX MOSAICS
Z LÁNGI
The system can't perform the operation now. Try again later.
Articles 1–96